# SDR CALA9901445

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AND SCRATCHED AT STA 229, STRINGER 18L.  THE DAMAGED AREA WAS CUT OUT, A DOUBLER, FINGER DOUBLER, AND NEW SKIN WERE INSTALLED IAW ECRA 5330-02445.
